# SDR SWIA20205060512

- Difficulty date: April 16, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR SURROUND STRUCTURE Â€“ KICKPLATE ANGLE Â€“  APPROXIMATELY STGR18L, HAS CORROSION AT THE FWD END.   (C-CHECK) RO 5/4/2020   REMOVED CORROSION,CHECKED AND FOUND OUT OF LIMIT PER CRJ 700 SRM, REPLACED WITH NEW KICKPLATE ANGLE REF BOMBARDIER DWG AND CRJ 700 SRM. COMPLIED WITH SKY CARD.
